Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic distributions of phi-divergences of hypothetical and observed frequencies on refined partitions

Impacto

Downloads

Downloads per month over past year

Menéndez Calleja, María Luisa and Morales González, Domingo and Pardo Llorente, Leandro and Vadja, Igor (1988) Asymptotic distributions of phi-divergences of hypothetical and observed frequencies on refined partitions. Statistica Neerlandica, 52 (1). pp. 71-89. ISSN 0039-0402

[img] PDF
Restringido a Repository staff only

242kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1111/1467-9574.00069/pdf




Abstract

For a wide class of goodness-of-fit statistics based on phi-divergences between hypothetical cell probabilities and observed relative frequencies, the asymptotic normality is established under the assumption n/m(n) --> gamma is an element of (0, infinity), where n denotes sample size and m(n) the number of cells. Related problems of asymptotic distributions of phi-divergence errors, and of phi-divergence deviations of histogram estimators from their expected values, are considered too.


Item Type:Article
Uncontrolled Keywords:goodness-of-fit; sparse testing schemes; histogram estimates; divergence errors; L(p)-errors; asymptotic distributions;histogram density-estimation; kullback-leibler loss
Subjects:Sciences > Mathematics > Applied statistics
ID Code:18095
Deposited On:01 Feb 2013 12:24
Last Modified:26 Jul 2018 07:15

Origin of downloads

Repository Staff Only: item control page